Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 21, 2013, 7:21 PM EDT for Baldwin County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2013, 7:21 PM EDT (23:21 UTC)
- Expired
- May 21, 2013, 8:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
County Baldwin County, GA
The radar
The Robins AFB radar (KJGX), 56 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
054
WWUS82 KFFC 212321
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 PM EDT TUE MAY 21 2013
GAZ061-073-074-084-220000-
721 PM EDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...WILKINSON...BALDWIN AND HANCOCK COUNTIES UNTIL 800 PM
EDT...
AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORM OVER LINTON...MOVING WEST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH
AS THEY MOVE ACROSS WASHINGTON...WILKINSON...BALDWIN AND HANCOCK
COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DEEPSTEP...LINTON...DEVEREUX...BEULAH AND UNDERWOOD.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3291 8312 3319 8328 3322 8326 3325 8326
3326 8314 3326 8291 3308 8281
TIME...MOT...LOC 2319Z 080DEG 13KT 3313 8301
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 21, 3:14 PM EDT, 4 hours 7 minutes earlier.
Area forecast discussion, May 21, 3:14 PM EDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 314 PM EDT TUE MAY 21 2013 .SHORT TERM /TONIGHT THROUGH WEDNESDAY/... MODELS CONTINUE IN GOOD AGREEMENT THROUGH THE SHORT TERM. AIRMASS SHOWERS/TSTORMS DEVELOPING ACROSS THE CWA...MAINLY ACROSS THE EXTREME NORTH AND EASTERN PARTS OF THE CWA. THESE WILL DISSIPATE SHORTLY AFTER SUNSET THIS EVENING. THERE IS A POSSIBILITY THAT THE STORMS OVER NORTHWEST AL AND CENTRAL TN COULD MAKE IT TO EXTREME NORTHWEST GA BEFORE DIMINISHING THIS EVENING. THE H5 RIDGE OVER THE EASTERN U.S. WILL WEAKEN AS THE CENTRAL U.S. TROUGH MOVES INTO THE MISSISSIPPI VALLEY. THIS WILL PUSH A COLD FRONT INTO THE TENNESSEE VALLEY WEDNESDAY WHICH WILL BRING A BETTER CHANCE OF THUNDERSTORMS TO THE CWA...MAINLY ACROSS NORTH GA. INSTABILITY INCREASES WEDNESDAY ACROSS NORTH GA AND THIS COULD PRODUCE A FEW STRONG STORMS. GUIDANCE TEMPS LOOK GOOD FOR TONIGHT...ALTHOUGH TRICKY FOR WEDNESDAY WITH ADDITIONAL CLOUDS. WILL TREND TO THE COOLER SIDE OF GUIDANCE ACROSS NORTH GA FOR HIGHS ON WEDNESDAY DUE TO INCREASED CLOUDS AND PRECIP. 17 .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... BY WEDNESDAY EVENING...BOTH THE GFS AND ECMWF INDICATE THAT THE FRONT WILL BE WEAKENING SIGNIFICANTLY. GFS REMAINS AB IT ON THE STRONG SIDE WITH A SLIGHTLY MORE EAST WITH THE GREAT LAKES SURFACE LOW. BOTH ARE TRANSITIONING THE UPPER LOW TO MORE OF A SHARP OPEN TROUGH PHASING WITH THE LONGWAVE TROUGH IN CANADA. WEAK SHORTWAVE OFF THE SOUTH CAROLINA COAST WILL LIFT NORTHEAST AND BE ABSORBED BY THE LONGWAVE TROUGH AS WELL. SPC CONTINUES THE AREA IN GENERAL THUNDER FOR THURSDAY...WITH MUCAPE VALUES 500-1000 J/KG EARLY IN THE DAY...DECREASING BY MID-MORNING...AND INCREASING AGAIN IN EXTREME SOUTHERN ZONES JUST AHEAD OF THE FRONT AFTER 18Z TO OVER 1000 J/KG. WILL HAVE TO MONITOR THE AREA FOR THE POTENTIAL FOR ISOLATED STRONG STORMS BUT NOTHING TO SIGNIFICANT. COLD FRONT SHOULD BE PUSHED THROUGH THE AREA BY LATE THURSDAY... AND HAVE DECREASED TEMPS NORTHWEST SOMEWHAT TO LINE UP WITH THAT TIMING A LITTLE BETTER. SHOULD SEE A SIGNIFICANT DECREASE IN TEMPS TOWARD THE END OF THE WEEK WITH SURFACE HIGH PRESSURE BUILDING IN AND NORTHWEST FLOW ALOFT...CURRENT FORECAST HAS HIGHS ON FRIDAY ABOUT 5 DEGREES COOLER THAN HIGHS ON THURSDAY EXCEPT IN CENTRAL GEORGIA. SEE PREVIOUS LONG TERM DISCUSSION BELOW. TDP PREV DISCUSSION... LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... /ISSUED AT 351 AM EDT TUE MAY 21 2013/ WEAK COLD FRONT APPROACHING WITH AN UPPER LEVEL TROUGH/SHORT WAVE FORECAST TO MOVE INTO THE AREA WEDNESDAY NIGHT AND WITH ASSOCIATED MOISTURE AND INSTABILITY...SCATTERED SHOWERS AND THUNDERSTORMS ARE REASONABLE...MOST SO FOR THE EVENING HOURS. THE WEAK COLD FRONT MOVES INTO THE AREA ON THURSDAY. IT IS UNCLEAR HOW MUCH CONVECTION WILL BE ASSOCIATED WITH THE FRONT. THE BEST INSTABILITY IS FORECAST OVER CENTRAL GA WITH THE BEST UPPER SUPPORT OVER N GA. AT THIS TIME IT SEEMS REASONABLE THAT THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS...MOST SO IN THE AFTERNOON. THE MAIN UPPER TROUGH MOVES E FOR FRIDAY WITH A DRIER AIRMASS MOVING OVER THE AREA BEHIND THE FRONT AS SURFACE HIGH PRESSURE BUILDS ALONG WITH A MUCH DRIER NW FLOW. DRY CONDITIONS CONTINUE SATURDAY AS HIGH PRESSURE MOVES ACROSS THE EASTERN STATES. SUNDAY LOOKS TO BE MAINLY DRY AS WELL EXCEPT THE NW FLOW ALOFT BEGINS TO BECOME MORE ACTIVE TO THE N WITH SOME MOISTURE SKIRTING BY THE AREA. MOISTURE CONTINUES TO SKIRT BY MONDAY AND TUESDAY WITH A SHARP GRADIENT OF SIGNIFICANT MOISTURE AT THE GA/SC LINE. FOR NOW WILL LEAVE A DRY FORECAST FOR MONDAY/TUESDAY AND CONTINUE TO MONITOR THE PROGRESS OF THE NW FLOW. TEMPERATURES GENERALLY RUNNING WITHIN 5 DEGREES OF NORMAL THROUGH THE PERIOD EXCEPT SATURDAY AND SUNDAY MORNING LOWS RUNNING 5-10 DEGREES BELOW NORMAL. BDL && .AVIATION... 18Z UPDATE... CU FIELD HAS DEVELOPED ACROSS THE REGION WITH BASES BETWEEN 4000 AND 5000. THESE WILL DISSIPATE SHORTLY AFTER SUNSET. REDEVELOPMENT OF A STRATO-CU DECK WEDNESDAY MORNING WITH 3500 TO 5000 FT CIGS SPREADING ACROSS THE REGION FROM NORTHWEST TO SOUTHEAST. BY 18Z MOST AREAS WILL SEE CIGS AROUND 4000 TO 5000 FT. WINDS WILL BE NEAR CALM TO LIGHT WESTERLY THIS AFTERNOON...CALM TONIGHT...THEN SOUTHWEST 10KTS OR LESS WEDNESDAY. ISOLATED SHOWERS DEVELOPING ACROSS EXTREME NORTH GA. SHOULD CONTINUE TO SEE SCATTERED SHOWERS/TSTORMS DEVELOP THIS AFTERNOON IN THIS AREA WITH THE CELLS MOVING NORTHEAST. OTHER SHOWERS DEVELOPING OVER WESTERN SC MOVING SOUTHWEST AND THIS WILL ALSO CONTINUE THIS AFTERNOON. CONVECTION WILL DISSIPATE THIS EVENING WITH REDEVELOPMENT...MAINLY WEDNESDAY AFTERNOON AND MAINLY ACROSS NORTH GEORGIA AS THE COLD FRONT GETS CLOSER. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON AREA OF CONVECTION THIS AFTERNOON. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 84 64 84 / 30 40 40 30 ATLANTA 67 83 66 82 / 20 40 40 30 BLAIRSVILLE 60 77 60 78 / 30 60 50 30 CARTERSVILLE 64 84 62 82 / 20 60 40 30 COLUMBUS 68 89 67 87 / 20 30 30 30 GAINESVILLE 65 83 64 81 / 20 50 40 30 MACON 63 87 65 86 / 20 30 30 30 ROME 64 84 61 83 / 30 60 40 30 PEACHTREE CITY 63 85 63 84 / 20 40 30 30 VIDALIA 68 89 69 88 / 40 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....TDP AVIATION...17
Hazardous weather outlook, May 21, 3:40 PM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 340 PM EDT TUE MAY 21 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 340 PM EDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE OVER NORTH AND CENTRAL GEORGIA THE REST OF THIS AFTERNOON AND EVENING AS DAYTIME HEATING CONTINUES TO DESTABILIZES THE ATMOSPHERE AND OUTFLOW BOUNDARIES COLLIDE. AS WITH ANY THUNDERSTORMS...FREQUENT LIGHTNING...BRIEF HEAVY RAIN AND GUSTY WINDS CAN BE EXPECTED. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY WITH THE APPROACH OF A WEAK COLD FRONT AND UPPER LEVEL TROUGH. MAINLY ON WEDNESDAY...SOME STORMS WILL BE STRONG PRODUCING GUSTY WINDS... HAIL...FREQUENT LIGHTING AND HEAVY RAIN. NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH MONDAY...AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, May 21, 6:13 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 613 PM EDT TUE MAY 21 2013 GAZ074-212245- 613 PM EDT TUE MAY 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WASHINGTON COUNTY UNTIL 645 PM EDT... AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SANDERSVILLE...MOVING SOUTHWEST AT 5 MPH. PEA SIZED HAIL WAS REPORTED BY THE WASHINGTON COUNTY EMA DIRECTOR. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WASHINGTON COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WARTHEN...SANDERSVILLE AND TENNILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3281 8277 3293 8300 3312 8282 3302 8264 TIME...MOT...LOC 2212Z 032DEG 4KT 3299 8279 16
Special weather statement, May 21, 6:55 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT TUE MAY 21 2013
GAZ074-212330-
655 PM EDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON COUNTY UNTIL 730 PM EDT...
AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDERSVILLE...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE DOWNS...WARTHEN...SANDERSVILLE...TENNILLE...
RIDDLEVILLE...OCONEE AND HARRISON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3286 8301 3312 8293 3314 8289 3317 8287
3315 8270 3313 8267 3311 8265 3281 8265
TIME...MOT...LOC 2255Z 008DEG 7KT 3302 8281
16Local storm report, May 21, 7:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
709 PM EDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL CORDELE 31.96N 83.78W
05/21/2013 E0.25 INCH CRISP GA EMERGENCY MNGR
EM REPORTS PEA SIZED HAIL BRIEFLY IN CORDELE
&&
30Special weather statement, May 21, 7:11 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT TUE MAY 21 2013
GAZ061-212345-
711 PM EDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN HANCOCK COUNTY UNTIL 745 PM EDT...
AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHOULDERBONE...MOVING WEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HANCOCK COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DEVEREUX...SHOULDERBONE AND SPARTA. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3315 8304 3325 8326 3326 8325 3326 8322
3328 8323 3328 8321 3331 8315 3334 8314
3336 8316 3342 8307 3335 8293
TIME...MOT...LOC 2310Z 090DEG 3KT 3332 8307
16Special weather statement, May 21, 7:15 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT TUE MAY 21 2013
GAZ106-212345-
715 PM EDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP COUNTY UNTIL 745 PM EDT...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CORDELE...MOVING SOUTHWEST AT 5 MPH. THE
CRISP COUNTY DEPUTY EMERGENCY MANAGER REPORTED PEA SIZED HAIL AT
705 PM EDT.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CRISP COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE EAST CRISP...TREMONT...WENONA...CORDELE...RAINES AND
ARABI.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3194 8392 3203 8383 3203 8365 3199 8361
3192 8361 3180 8378 3180 8379
TIME...MOT...LOC 2314Z 049DEG 4KT 3193 8377
16Special weather statement, May 21, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 PM EDT TUE MAY 21 2013
GAZ061-073-074-084-220000-
721 PM EDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...WILKINSON...BALDWIN AND HANCOCK COUNTIES UNTIL 800 PM
EDT...
AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORM OVER LINTON...MOVING WEST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH
AS THEY MOVE ACROSS WASHINGTON...WILKINSON...BALDWIN AND HANCOCK
COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DEEPSTEP...LINTON...DEVEREUX...BEULAH AND UNDERWOOD.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3291 8312 3319 8328 3322 8326 3325 8326
3326 8314 3326 8291 3308 8281
TIME...MOT...LOC 2319Z 080DEG 13KT 3313 8301
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 10:47 AM EDT | River Flood Warning | FFC | Floyd | 72 hr |
| May 21, 2:44 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| May 21, 2:48 PM EDT | Special Weather Statement | FFC | Oglethorpe | 27 min |
| May 21, 2:50 PM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| May 21, 2:54 PM EDT | Special Weather Statement | FFC | Cobb | 36 min |
| May 21, 3:30 PM EDT | Special Weather Statement | FFC | Taliaferro | 30 min |
| May 21, 5:04 PM EDT | Special Weather Statement | FFC | Lincoln | 26 min |
| May 21, 5:12 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| May 21, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Warren | 50 min |
| May 21, 6:13 PM EDT | Special Weather Statement | FFC | Washington | 32 min |
| May 21, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 41 min |
| May 21, 6:55 PM EDT | Special Weather Statement | FFC | Washington | 35 min |
| May 21, 7:11 PM EDT | Special Weather Statement | FFC | Hancock | 34 min |
| May 21, 7:15 PM EDT | Special Weather Statement | FFC | Crisp | 30 min |
| May 21, 7:40 PM EDT | Special Weather Statement | FFC | Jackson | 50 min |
| May 21, 7:59 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.